MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX35012UX
Medical Device Problem Codes Premature Activation (1484); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion.It was reported that the stent was partially deployed in the guide catheter, the entire delivery system including the guide wire and guide catheter was removed.However while removing, the stent snagged on the sheath and dislodged off the wire 2-3cm below the right femoral head in a small branch which comes off the profunda femoris with normal flow through and beyond the stent.The stent was observed to be stable.The dislodged stent was not removed and remains in the patient.No patient injury is reported.
 
Additional Manufacturer Narrative
Uf/importer report: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8163690
Report Number9612164-2018-03620
Device Sequence Number13997808
Product Code NIQ
UDI-Device Identifier00643169557062
UDI-Public00643169557062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue NumberRONYX35012UX
Device Lot Number0009054279
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
03/28/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date02/21/2019
03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR